# SDR ASAA2023060443450

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 5,020 hours, 1,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2755
- Condition: Worn
- Location: #1 Engine
- Part time: 5,017 hours, 1,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE WASH OF #1 ENG FOUND BOLT ON HPSOV LOCKOUT WORN. GROUNDED - YES. REMOVED AND REPLACED HPSOV PER B737-9 AMM 36-11-07. PERFORMED OPS CHECK AND LEAK CHECK. ALL CHECKS GOOD. NO OTHER DEFECTS OR DISCREPANCIES NOTED.
